Vol. 11, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Concentration et randomisation universelle de sous-espaces propres
263–350

Rafik Imekraz

Asymptotic limits and stabilization for the 2D nonlinear Mindlin–Timoshenko system
351–382

Fágner Dias Araruna, Pablo Braz e Silva and Pammella Queiroz-Souza

Finite time blowup for a supercritical defocusing nonlinear Schrödinger system
383–438

Terence Tao

A sublinear version of Schur's lemma and elliptic PDE
439–466

Stephen Quinn and Igor E. Verbitsky

Radial Fourier multipliers in $\mathbb{R}^3$ and $\mathbb{R}^4$
467–498

Laura Cladek

Continuum limit and stochastic homogenization of discrete ferromagnetic thin films
499–553

Andrea Braides, Marco Cicalese and Matthias Ruf